Jump to content

Search the Community

Showing results for tags 'Tianeptin'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. hello, In the past I took several SSRIs from 2002 - 2009 on and off (i was 14 - 21 years old). The side effects were having no libido and brain fog but disappeard when I dropped the SSRIs. In May my psychiatrist prescribed me tianeptin, I took it only 3 days, but since then I have still a lot of problems like brain fog, anhedonia, insomnia, anxiety and PSSD. I don't know why there is no improvement after half a year and I wonder whether it will ever improve, How can that be after only 3 pills? Can 3 pills have destroyed my life forever? I'm really hopeless about this. Any advices for me? Please help me...
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy